Academic Journals Database
Disseminating quality controlled scientific knowledge

Equivalent Transformations and Some Exact Solutions to the System of Maxwell's Equations

ADD TO MY LIST
 
Author(s): Mikhail V. Neshchadim

Journal: Sel├žuk Journal of Applied Mathematics
ISSN 1302-7980

Volume: 3;
Issue: 2;
Start page: 99;
Date: 2002;
Original page

Keywords: Group analysis | equivalent transformations | Maxwell's equations.

ABSTRACT
In the present paper the system of Maxwell's equations is considered. The operator of equivalent transformations is found and some exact solutions are constructed by means of the appropriate transformations. The constructed solutions have a functional arbitrariness.